# SDR UALA2011022800972

- Difficulty date: February 25, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 60,399 hours, 22,259 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1400 S27-28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CIRCUMFERENTIAL STRAP AND FUSELAGE SKIN CORRODED, BS 1400 S-27L-S-28L.  SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED: REMOVED PREVIOUSLY INSTALLED DOUBLER AND CIRCUMFERENTIAL STRAP SPLICE SECTION AT BS 1400, BETWEEN STR 27L-29R.  FABRICATED AND INSTALLED SIX STRAIGHT SHANK FREEZE PLUGS, REPAIR DOUBLER, 146N3810-8200 SKIN SPLICE, TWO FILLERS. FOUR STRAPS, AND SHIM FOR SHEAR TIE PER REO G13562, REV B AND EVA 80616. PER EVA 80616, THE REPAIR AT BS 1385-1416 FUSELAGE SKIN HAS RECEIVED FIRST AND SECOND STAGE APPROVAL, STATIC STRENGTH AND INSPECTION THRESHOLD.
